MAUDE Adverse Event Report: DEPUY IRELAND 9616671 DELTA CER HEAD 11/13 32MM +6; HIP FEMORAL HEAD

DEPUY IRELAND 9616671 DELTA CER HEAD 11/13 32MM +6; HIP FEMORAL HEAD
Catalog Number 136532230
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/09/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address dislocation.Update 8-9-2017: medical records have been reviewed.Operative notes (b)(6)2017 indicate the patient received a revision right total hip arthroplasty with head and poly exchange, screw removal and grafting of osteolytic defects.This does not affect mdr reportability.
 
Additional Manufacturer Narrative
No device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
DELTA CER HEAD 11/13 32MM +6
Common Device Name
HIP FEMORAL HEAD
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key6851700
Report Number1818910-2017-24312
Device Sequence Number1228082
Product Code LZO
UDI-Device Identifier10603295033424
UDI-Public10603295033424
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K031803
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number136532230
Device Lot Number7882109
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/09/2017
Supplement Date Received by Manufacturer10/04/2017
Initial Report FDA Received Date09/08/2017
Supplement Report FDA Received Date10/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR